Hemi metric spaces and Banach fixed point theorems





hemi metric, fixed point, Banach contraction


In this work, we will define a new type metric with degree m and m+1 points which is called m-hemi metric as a generalization of two metric spaces. We will give and prove some topological properties. Also, Banach contraction mapping principle were proved and a application to Fredholm integral equation were gived in hemi metric spaces.


Download data is not yet available.

Author Biographies

Vildan Ozturk, Ankara Hacı Bayram Veli University

Department of Mathematics

Stojan Radenovic, University of Belgrade

Faculty of Mechanical Engineering


M. Abtahi, Z. Kadelburg and S. Radenovic, Fixed points and coupled fixed points in partially ordered v-generalized metric spaces, Appl. General Topology 19, no. 2 (2018), 189-201. https://doi.org/10.4995/agt.2018.7409

I. A. Bakhtin, The contraction mapping principle in quasimetric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30 (1989), 26-37.

A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. 57 (2000), 31-37. https://doi.org/10.5486/PMD.2000.2133

S. Chandok, V. Ozturk and S. Radenovic, On fixed points in context of b-metric spaces, Matematicki Vesnik 71, no. 1-2 (2019), 23-30. https://doi.org/10.1007/s11818-019-0204-x

V. V. Chistyakov, Modular metric spaces, I: basic concepts, Nonlinear Anal. 72 (2010), 1-14. https://doi.org/10.1016/j.na.2009.04.057

K. P. Chi and H. T. Thuy, A fixed point theorem in 2-metric spaces for a class of maps that satisfy a contractive condition dependent on an another function, Lobachevskii Journal of Mathematics 31 (2010), 338-346. https://doi.org/10.1134/S1995080210040050

H. Choia, S. Kim and S. Y. Yang, Structure for g-metric spaces and related fixed point theorems, arxiv:1804.03651.

P. Das, A fixed point theorem in a generalized metric space, Soochow J. Math. 33, no. 1 (2007), 33-39.

E. Deza and M. Deza, Dictionary of Distances, Elsevier, Amsterdam, 2006.

M. Deza and E. Deza, Encyclopedia of Distances, Springer, Berlin, 2009. https://doi.org/10.1007/978-3-642-00234-2

M. Deza and I. G. Rosenberg, Small cones of m-hemimetrics, Discrete Mathematics 291 (2005), 81-97, https://doi.org/10.1016/j.disc.2004.04.022

B. C. Dhage, Generalized metric space and mapping with fixed point, Bull. Cal. Math. Soc. 84 (1992), 329-336.

H. S. Ding, V. Ozturk and S. Radenovic, On some new fixed point results in b-rectangular metric spaces, Journal of Nonlinear Sciences and Applications 8, no. 4 (2015), 378-386. https://doi.org/10.22436/jnsa.008.04.10

Z. M. Fadail, A. G. B. Ahmad, V. Ozturk and S. Radenovic, Some remarks on fixed point results of b2-metric spaces, Far East J. Math. Sci. 97 (2015), 533-548. https://doi.org/10.17654/FJMSJul2015_533_548

S. Gähler, 2-metriche raume and ihre topologische strucktur, Mathematische Nachrichten 26 (1963), 115-148. https://doi.org/10.1002/mana.19630260109

R. George, S. Radenovic, K. P. Reshma and S. Shukla, Rectangular b-metric space and contraction principles, J. Nonlinear Sci. Appl. 8 (2015), 1005-1013. https://doi.org/10.22436/jnsa.008.06.11

F. Jahangir, P. Haghmaram and K. Nourouzi, A note on F-metric spaces, J. Fixed Point Theory Appl. 23 (2021): 2. https://doi.org/10.1007/s11784-020-00836-y

M. Jleli and B. Samet, On a new generalizations of metric spaces theorems, J. Fixed Point Theory Appl. 20 (2018): 128. https://doi.org/10.1007/s11784-018-0606-6

M. Jleli and B. Samet, Remarks on G-metric spaces and fixed point theorems, J. Fixed Point Theory Appl. 2012 (2012): 210. https://doi.org/10.1186/1687-1812-2012-210

M. Khamsi, Generalized metric spaces: A survey, J. Fixed Point Theory Appl. 17 (2015), 455-475. https://doi.org/10.1007/s11784-015-0232-5

B. K. Lahiri, P. Das and L. K. Dey, Cantor's theorem in 2-Metric spaces and its applications to fixed point problems, Taiwanese Journal of Mathametics 15, no. 1 (2011), 337-352. https://doi.org/10.11650/twjm/1500406178

S. N. Lal and A. K. Singh, An analogue of Banach's contraction principle for 2-metric spaces, Bulletin of the Australian Mathematical Society 18, no. 1 (1978), 137-143. https://doi.org/10.1017/S0004972700007887

D. Lateefa, and J. Ahmad, Dass and Gupta's fixed point theorem in F-metric spaces, J. Nonlinear Sci. Appl. 12 (2019), 405-411. https://doi.org/10.22436/jnsa.012.06.06

S. G. Matthews, Partial metric topology. Research Report 212. Department of Computer Science, University of Warwick (1992).

S. G. Matthews, Partial metric topology, general topology and its applications, Proceedings of the 8th Summer Conference, Queen's College (1992). Ann NY Acad Sci, no.728 (1994), 183-197. https://doi.org/10.1111/j.1749-6632.1994.tb44144.x

Z. Mustafa, B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis 7, no. 2 (2006), 289-297.

G. Nallaselli, A. J. Gnanaprakasam, G. Mani, Z. D. Mitrović, A. Aloqaily and N. Mlaiki, Integral equation via fixed point theorems on a new type of convex contraction in b-Metric and 2-Metric Spaces, Mathematics 11, no. 2 (2023): 344. https://doi.org/10.3390/math11020344

V. Ozturk, Some results for Ciric Presic type contractions in F-Metric Spaces, Symmetry 15, no. (2023): 1521. https://doi.org/10.3390/sym15081521

V. Ozturk, Fixed Point Theorems in b-Rectangular Metric Spaces, Universal Journal of Mathematics and Applications 3, no. 1 (2020), 28-32. https://doi.org/10.32323/ujma.609715

M. Warrens, If d is super-metric, then d/(1+d) is super-metric, International Mathematical Forum 12, no. 18 (2017), 861-868. https://doi.org/10.12988/imf.2017.7874

W. A. Wilson, On semi-metric Spaces, American Journal of Mathematics 53, no. 2 (1931), 361-373. https://doi.org/10.2307/2370790




How to Cite

V. Ozturk and S. Radenovic, “Hemi metric spaces and Banach fixed point theorems”, Appl. Gen. Topol., vol. 25, no. 1, pp. 175–182, Apr. 2024.



Regular Articles